# SDR SIMA202002065001

- Difficulty date: February 5, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,407 hours, 42,672 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

10,00'',300KTS OVER CHICAGO. NUMBER 1 ENGINE NOISE,EICAS E1 SHUT DOWN,OIL QTY ENGINE 1 IN AMBER AND 4QTS,RAN EPC CHECLIST.SMOKE IN CABIN AND COCKPIT,CFD INSPECTED ENGINE 1 AND FOLLOWED US TO GATE G19 WITHOUT FUTHER INCIDENT.-C/A-REPLACED #1 ENGINE IAW  W/C 71-000-00 OPS CHECK LEAK CHECK GOOD.END. ACCOMPLISHED ETN-EM-72-034. NO FURTHER ENG ODER AT THIS TIME.
